# SDR AALA202211036564

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 25,157 hours, 10,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 25abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 25ABC AISLE ESCAPE PATH LIGHTING BROKEN OFF. REATTACHED 25ABC AISLE ESCAPE PATH LIGHTING AS REQUIRED
